# SDR SWAA2025033119766

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 56,221 hours, 33,820 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED BETWEEN 1 AND 2; EXTENDED FLAPS TO 15 USING ALT FLAP EXTENSION. RNO MX FOUND LEFT POSITION TRANSMITTER CONNECTOR LOOSE BARELY FINGER TIGHT. CLEANED AND CORRECTLY SECURED. SHOULD BE A GOOD FIX.<[01] ACCOMPLISHED FSEU BITE PER FIM 27-51 TASK 801. FOUND NO ACTIVE FAULTS; FAULT HISTORY SHOWS FC 27-52259; TE FLAP SNSR L. CLEANED AND RESECURED LEFT POSITION FLAP TRANSMITTER CONNECTOR; REF AMM 27-58-01; CYCLED FLAPS MULTIPLE TIMES; NO DEFECTS NOTED; OPS CHECK GOOD.
